Is It Normal to Have Additional Swelling Occur Months After Juvederm Injection?
- Asked by 7193anon
- 3 years ago
I had juv. injections in may. I had a lot of swelling but went down dramatically. I asked for a Fuller top lip and before procedure and ended up with uneven top lip and even bigger bottom lip. I went back to see if they would fix it. She said it was my lips that were uneven and she would but a cheaper filler in so I didn't have to pay as much. I again had a lot of swelling and was told to us a hot compress and massage my lips. 2 months later my top lip blew up again. Is this bad? What can I do?
Swelling of lip
Usually there is an initial swelling from fillers to the lip that subsides after a few days. It is unusual to have a dleayed reaction. You may want to see your doctor.
With the Hyaluronic acid fillers they can be dissolved away with Hyaluronidase
Yes, but with the Hyaluronic acid fillers they can be dissolved away with Hyaluronidase and then be re-applied. Therefore, if you have uneven lips you can try to even them out by dissolving the product in unwanted areas and re-applying it in the correct place. It may not be 100% successful, but you can usually get some improvement.
Swelling after fillers
You probably will do well, but it does take a lot of time for swelling to decrease. you'll have to be patient. The delayed swelling may improve with the course of a corticosteroid tapered treatment.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.